Alert archive / Kentucky / Special Weather Statements in 2011
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Apr 8, 2011, 9:13 PM EDT for Clark County, Kentucky. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2011, 9:13 PM EDT (01:13 UTC)
- Expired
- Apr 8, 2011, 10:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Louisville, KY
County Clark County, KY
The radar
The Jackson,KY radar (KJKL), 90 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
658
WWUS83 KLMK 090113
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
913 PM EDT FRI APR 8 2011
KYZ041-042-049-090200-
BOURBON-CLARK-FAYETTE-
913 PM EDT FRI APR 8 2011
...STRONG STORM WITH SMALL HAIL AND BRIEF VERY HEAVY RAIN AFFECTING
BOURBON...CLARK AND FAYETTE COUNTIES...
AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRYAN STATION...MOVING EAST AT 30 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS TO
40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
WINCHESTER...
WYANDOTTE AND CLINTONVILLE...
RENICK AND SILVER LAKE...
CONSTANT STATION AND STONY POINT...
PRETTY RUN AND FRANKLIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3797 8437 3811 8441 3814 8405 3813 8405
3812 8408 3795 8398 3793 8398
TIME...MOT...LOC 0113Z 275DEG 24KT 3807 8433
$$
13What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Apr 8, 7:05 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 8, 7:05 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 705 PM EDT FRI APR 8 2011 ...UPDATED AVIATION DISCUSSION... .SHORT TERM (TONIGHT AND SATURDAY)... ANY RESIDUAL AFTERNOON STORMS OVER THE BLUEGRASS WILL QUICKLY MOVE EAST OF OUR CWA AFTER 00-02Z AND WE SHOULD HAVE A SEVERAL-HOUR BREAK BEFORE THE NEXT SYSTEM QUICKLY APPROACHES. SHORT-WAVE IN WATER VAPOR OVER MEXICO/TX SHOULD GENERATE SHOWERS/STORMS ACROSS THE SRN PLAINS TONIGHT AND RIDE AROUND THE SERN CONUS RIDGE INTO THE MID-MS VALLEY REGION OVERNIGHT AND EVENTUALLY INTO OUR CWA LATE TONIGHT. SHORT-TERM MODELS DEPICT THIS MCS/WARM-SEASON TYPE OF EVENT TO APPROACH OUR WRN CWA BORDER AS EARLY AS THE 4-5AM TIME FRAME BUT AS LATE AS THE 7-9AM TIME FRAME. FOCUS WILL BE ALONG THE WARM FRONTAL BOUNDARY FROM TODAY...WHEREVER IT SETS UP. LOOKS LIKE THIS FOCUS WILL BE ACROSS CENTRAL AND SOUTH CENTRAL KY BUT WHAT IS SURE IS THAT THE MCS WILL TRAVEL ALONG THE BOUNDARY. SO WHEREVER THE BOUNDARY ENDS UP LAYING OUT WILL CONTAIN THE BEST CHC FOR STORMS. PRE-12Z SAT TIME FRAME...THIS THREAT WILL BE OVER THE WRN/SWRN CWA. AFTER 12Z AND THROUGH 18Z...THIS CONVECTIVE COMPLEX WILL TRAVERSE THE CWA ALONG THE BOUNDARY. STRONG TO SEVERE STORMS WILL BE LIKELY AS INSTABILITY WILL NOT REALLY DIE OFF OVERNIGHT...AND DEEP LAYER SHEAR WILL INCREASE AS WELL. WITH THIS ROUND OF CONVECTION...THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL. KEPT POPS IN THE CHANCE CATEGORY IN CASE CAP OVER SWRN CWA DOES NOT BREAK. SATURDAY AFTERNOON... ALTHOUGH INSTABILITY WILL REMAIN BEHIND THE MORNING CONVECTION...DO NOT REALLY SEE AN ADDITIONAL TRIGGER IN THE AFTERNOON SO TAPERED OFF POPS FROM WEST TO EAST. AND BECAUSE OF THE MIDDAY EXIT OF THE CONVECTION...THINK HIGHS WILL STILL BE ABLE TO RISE INTO THE UPPER 70S NE TO THE LOW-MID 80S SW. .LONG TERM (SATURDAY NIGHT - FRIDAY)... SATURDAY NIGHT - MONDAY... WE WILL BEGIN THE LONG TERM PERIOD WITH AN EXITING MCS RIDING ALONG AN UPPER LEVEL SHRT/WV AND JUST SOUTH OF A WARM FRONT. THEREFORE A SLIGHT CHANCE OF T-STORMS IS POSSIBLE IN THE BLUEGRASS FOR SATURDAY EVENING BEFORE MIDNIGHT. WE/LL THEN REMAIN IN STRONG SOUTHERLY FLOW FOR SUNDAY BEFORE THE APPROACH OF A STRONG COLD FRONT EARLY MONDAY MORNING. IN FACT WE/LL BE SO WARM SUNDAY (MID TO UPPER 80S)...WE LOOK TO BREAK RECORDS ACROSS MUCH OF THE AREA EXCEPT FOR MAYBE SOUTH CENTRAL KY. SUNDAY/S FORECAST HIGHS RECORD HIGHS LOUISVILLE 88 84 (1977) BOWLING GREEN 88 90 (1995) LEXINGTON 85 82 (1978) FRANKFORT 86 84 (2001) MODELS HAVE SLOWED DOWN THE TIMING OF THE FROPA FOR SUN/MON. IT NOW LOOKS LIKE THE COLD FRONT WILL COME THROUGH MONDAY MORNING. STORMS ASSOCIATED WITH THIS FRONT LOOK TO COME THROUGH SOUTHERN INDIANA AND CENTRAL KENTUCKY BETWEEN 6AM AND 2PM EDT. BASED ON THE LATEST TIMING OF THE FRONT...THE LINE OF STORMS SHOULD BE STRONGEST (PROBABLY SEVERE) TO OUR WEST. THERE IS STILL SOME UNCERTAINTY IN THIS TIMING. IF THEY DO COME THROUGH OUR AREA DURING THE MORNING HOURS...THEY COULD BE WEAKENING IN STRENGTH AND BECOME MORE ELEVATED DUE TO THE LACK OF SFC INSTABILITY. HOWEVER...IF THE TIMING IS EARLIER OR LATER THAN THIS FORECAST...THE STORMS COULD BE STRONGER. RIGHT NOW WILL PLAN FOR AT LEAST STRONG STORMS IN THE AREA DUE TO THE STRONG DYNAMICS WITH THIS SYSTEM. SEVERE STORMS ARE NOT OUT OF THE QUESTION. THE PRIMARY THREAT FROM THESE STORMS WOULD BE STRONG WINDS. TUESDAY - SATURDAY... TUES AND WED LOOK DRY AS SFC HIGH PRESSURE MOVES OVER THE AREA BRIEFLY. THE NEXT WEATHER SYSTEM LOOKS TO BRING SHOWERS AND THUNDERSTORMS TO THE AREA IN THE THUR-SAT TIME RANGE. TEMPS LOOK TO BE SLIGHTLY ABOVE NORMAL IN THE UPPER 60S TO LOW 70S FOR HIGHS TUES-SAT. && .AVIATION (00Z TAF ISSUANCE)... WARM AIR ALOFT HAS KEPT CONVECTION FROM GETTING OUT OF HAND THIS EVENING...AND SATELLITE SHOWS DIURNAL CU DISSIPATING AS THE SUN SETS. SOME SHORT TERM MODELS ARE SPROUTING NEW CONVECTION THROUGHOUT THE EVENING HOURS BUT THEY DID A TERRIBLE JOB YESTERDAY WITH THIS MORNING/S AND TO A LESSER EXTENT THIS AFTERNOON/S WEATHER SO CONFIDENCE IS LOW. FOR NOW WILL GO WITH THE VISIBLE TREND OF DIMINISHING CHANCES OF CONVECTION. SEVERAL MODELS WANT TO DEVELOP STORMS OVER OKLAHOMA THIS AFTERNOON AND MOVE THEM NORTHEAST INTO MISSOURI THIS EVENING AND THEN SOUTHEAST ACROSS THE LMK CWFA AROUND DAWN SATURDAY MORNING. SO FAR ONLY TWO CELLS HAVE DEVELOPED OVER OKLAHOMA AND HAVE DEVELOPED A COUPLE HOURS LATER THAN CONSENSUS MODEL FORECAST. GIVEN THE MODEL PERFORMANCE RECENTLY CONFIDENCE IS ONCE AGAIN NOT HIGH. HOWEVER SINCE THERE ARE INDEED SOME CELLS FORMING OVER THE SOONER STATE AND THERE IS MODEL AGREEMENT WITH THEIR FUTURE WILL KEEP CHANCE OF CONVECTIVE PRECIP IN THE TAFS EARLY SATURDAY MORNING BUT WILL DOWNPLAY IT...KEEPING THINGS PREVAILING VFR FOR NOW WITH VCSH AND CB CLOUD TYPE. IF THE PLAINS CONVECTION REALLY RAMPS UP THIS EVENING AND APPEARS TO BE FOLLOWING MODEL PROGS THEN TAF UPDATES CAN BE MADE. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........AL LONG TERM.........AML AVIATION..........13
Hazardous weather outlook, Apr 8, 7:37 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 737 PM EDT FRI APR 8 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-092345- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 737 PM EDT FRI APR 8 2011 /637 PM CDT FRI APR 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. AN ISOLATED THUNDERSTORM WILL BE POSSIBLE THIS EVENING IN THE EAST...INCLUDING THE LEXINGTON AND LAKE CUMBERLAND AREAS. THEN...NEW THUNDERSTORMS MAY COME IN FROM THE WEST TOWARD MORNING. THE MAIN THREAT FROM THE STORMS WILL BE LIGHTNING AND LOCALLY HEAVY RAIN. THE STRONGEST STORMS MAY PRODUCE SOME SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THOSE LATE FRIDAY NIGHT STORMS WOULD THEN TRAVERSE OUR REGION FROM WEST TO EAST THROUGH MUCH OF SATURDAY. STRONG INSTABILITY AND WINDS ALOFT WILL COMBINE WITH AMPLE MOISTURE AND SHOULD PRODUCE STRONG TO SEVERE STORMS ACROSS MUCH OF OUR REGION SATURDAY...WITH SOUTH CENTRAL KENTUCKY SEEING THE BEST CHANCE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. A LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS THE REGION MONDAY MORNING AHEAD OF A COLD FRONT. STRONG WINDS WILL BE THE MAIN THREAT WITH THESE STORMS AS WELL AS LIGHTNING AND BRIEF HEAVY RAIN. ANOTHER WEATHER SYSTEM WILL BRING THUNDERSTORMS TO THE AREA BEGINNING THURSDAY AND LASTING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT HAIL AND DAMAGING WINDS TONIGHT. SPOTTERS WILL LIKELY BE NEEDED AGAIN ON SATURDAY AND MONDAY MORNING. 13
In the hours before
Special weather statement, Apr 8, 3:56 PM EDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
356 PM EDT FRI APR 8 2011
KYZ056-057-067-082030-
GARRARD-LINCOLN-MADISON-
356 PM EDT FRI APR 8 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...
SMALL HAIL...AND GUSTY WINDS...
AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STANFORD...AND MOVING EAST AT 35 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL RATES OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
STANFORD...
LANCASTER...
ROWLAND AND LOGANTOWN...
WALNUT FLAT AND MAYWOOD...
PREACHERSVILLE AND SUGAR GROVE...
CRAB ORCHARD AND POINT LEAVELL...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
76 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3752 8423 3751 8430 3753 8435 3748 8437
3748 8445 3742 8448 3744 8484 3757 8480
3761 8471 3762 8470 3770 8419
TIME...MOT...LOC 1955Z 272DEG 31KT 3753 8470
EERSpecial weather statement, Apr 8, 4:00 PM EDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT FRI APR 8 2011
KYZ041-042-049-082030-
BOURBON-CLARK-FAYETTE-
400 PM EDT FRI APR 8 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND
DIME SIZE HAIL...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF BRYAN STATION...AND MOVING
EAST AT 40 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL RATES OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...AND DIME SIZE HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BRYAN STATION...
WINCHESTER...
THOROUGHBRED ACRES...
JUDIANNE ESTATES AND SILVER LAKE...
CONSTANT STATION AND RENICK...
MOUNT ZION AND FRANKLIN...
HEDGES AND PILOT VIEW...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
101 AND 98.
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
108 AND 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3793 8400 3791 8401 3796 8436 3810 8451
3817 8401 3812 8408 3811 8408 3795 8398
3793 8398
TIME...MOT...LOC 1959Z 268DEG 33KT 3804 8431
AMLLocal storm report, Apr 8, 4:51 PM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 3 W BEREA 37.58N 84.34W
04/08/2011 E0.75 INCH MADISON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100308
RLSpecial weather statement, Apr 8, 9:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
913 PM EDT FRI APR 8 2011
KYZ041-042-049-090200-
BOURBON-CLARK-FAYETTE-
913 PM EDT FRI APR 8 2011
...STRONG STORM WITH SMALL HAIL AND BRIEF VERY HEAVY RAIN AFFECTING
BOURBON...CLARK AND FAYETTE COUNTIES...
AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRYAN STATION...MOVING EAST AT 30 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS TO
40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
WINCHESTER...
WYANDOTTE AND CLINTONVILLE...
RENICK AND SILVER LAKE...
CONSTANT STATION AND STONY POINT...
PRETTY RUN AND FRANKLIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3797 8437 3811 8441 3814 8405 3813 8405
3812 8408 3795 8398 3793 8398
TIME...MOT...LOC 0113Z 275DEG 24KT 3807 8433
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:40 PM EDT | Special Weather Statement | LMK | Clark | 20 min |
| Apr 9, 10:00 AM EDT | Special Weather Statement | LMK | Breckinridge, Hancock | 45 min |
| Apr 9, 10:12 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 33 min |
| Apr 9, 10:35 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 25 min |
| Apr 9, 10:55 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 35 min |
| Apr 9, 11:16 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 29 min |
| Apr 9, 11:21 AM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby, Trimble | 24 min |
| Apr 9, 11:27 AM EDT | Special Weather Statement | LMK | Trimble | 33 min |
| Apr 9, 11:32 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 28 min |
| Apr 9, 11:44 AM EDT | Special Weather Statement | LMK | Bourbon, Clark, Harrison, Nicholas, Scott | 46 min |
| Apr 9, 11:52 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Woodford | 23 min |
| Apr 9, 12:05 PM EDT | Special Weather Statement | LMK | Franklin, Scott | 25 min |
| Apr 9, 12:14 PM EDT | Special Weather Statement | LMK | Fayette | 31 min |
| Apr 9, 12:20 PM EDT | Special Weather Statement | LMK | Nelson, Washington | 25 min |
| Apr 9, 12:27 PM EDT | Special Weather Statement | LMK | Hardin | 33 min |
| Apr 9, 12:30 PM EDT | Special Weather Statement | LMK | Harrison, Nicholas | 30 min |
| Apr 9, 12:47 PM EDT | Special Weather Statement | LMK | Boyle, Mercer, Washington | 28 min |
| Apr 9, 1:03 PM EDT | Special Weather Statement | LMK | Nelson | 27 min |
| Apr 9, 1:07 PM EDT | Severe Thunderstorm Warning | LMK | Nelson, Washington | 23 min |
| Apr 9, 1:13 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Taylor | 32 min |
| Apr 9, 1:23 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 22 min |
| Apr 9, 1:25 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 35 min |
| Apr 9, 1:33 PM EDT | Special Weather Statement | LMK | Clark | 27 min |
| Apr 9, 1:38 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln | 37 min |
| Apr 9, 1:52 PM EDT | Special Weather Statement | LMK | Madison | 8 min |
| Apr 9, 1:57 PM EDT | Tornado Warning | LMK | Casey | 3 min |
| Apr 9, 9:38 AM EDT | Special Weather Statement | LMK | Dubois | 37 min |
| Apr 9, 9:54 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange | 36 min |
| Apr 9, 10:22 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Orange, Washington | 23 min |
| Apr 9, 10:43 AM EDT | Special Weather Statement | LMK | Clark, Crawford, Floyd, Scott, Washington | 47 min |
Nearby
Special Weather Statements in Kentucky, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.